Ive only just had my first stelara jab couple of weeks ago. My skin's improving brilliantly but my aches and pains come & go?
I started Stelara (PsA) in July. I have aches in fingers, wrists, and toes, every day that I didn't have before starting Stelara. It's bearable. Is it the medicine or the disease? I don't know. I am now taking the third dose. I have experienced serious brain fog (like major sedation) for about 30 days post-dosing for the last two doses. I called the supplying pharmacy to ask if this is common, and if so does it pass. The pharmacist said it's not common in her experience; that it should pass as I adjust to the medicine (if the medicine is the cause); and I "may experience it briefly after the third dose". She suggested seriously hydrating two days prior to injecting.
With or without the medicine some days I don't make it out of bed due to fatigue. Some days I have to really psych myself up, but once up feel SO much better. The psoriasis is slowly improving. I hope Stelara is working for you.
- Stelara Information for Consumers
- Stelara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Stelara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2016 • 1 answer
Updated 14 Apr 2018 • 4 answers
Plaque psoriasis WORSE since Stelara. Took 3 shots of 45ml- has anyone else seen their psoriasis get
Updated 29 Dec 2016 • 3 answers
Updated 15 Feb 2018 • 3 answers
Updated 31 Dec 2018 • 2 answers